# SDR I5HA058009

- Difficulty date: November 25, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N584E
- Make and model: Cvac 340CVAC
- Aircraft serial: 24
- Engine: Allsn 501D13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 501D13
- Part serial: 500726
- Condition: Shutdown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, THE CREW OBSERVED THE LT OIL QUANTITY GO TO ZERO.  THE CREW PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN AND DIVERTED.  INSPECTION REVEALED OIL LEAKING FROM THE STRATER O`RING.  THE O`RING WAS REMOVED AND REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  (K)
